# SDR REXA2013080201455

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER RT LOWER TRANSCOWL COAMING CRACKED IN RADIUS.  R & R RT LOWER TRANSCOWL COAMING IAW SRM 51-42-13.  FUNCTIONAL CHECKED GOOD IAW CMM 78-30-00.
